Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey all , i have mild acne since a year mostly on chin area and forehead so i decided to see a doctor , my GP prescribed Minocin 100 mg once a day .its my 8th day on minocin 100mg and today i observe very ting pimples all over my face . My acne is incresed alot what should i do should i stop taking this medicine :(

Link to post
Share on other sites

I'm going to try and make this short. Try and think of anything you might have changed about your diet or skin regimen since you started taking the pills. If you bombard yourself with changes all at once you won't know what helped or didn't help. I learned that the hard way. If u haven't made changes then stop those pills asap it might get worse before it gets better but u never know.

Onto treatment. I use tea tree oil and de la cruz sulpur. both I get from CVS. Thatcleard me up a lot I had cystic acne so it should help with yours. But the combo makes your skin very dry so I recommend witch hazel for improving the skin tone/texture use it as a toner. The combo should clear u up in time. Be patient. As much as I hate that word its true. U have to be your own chemist xD good luck!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×